Home | Contents | Submissions, editors, etc. | Login | Search | EJP
 Electronic Communications in Probability > Vol. 4 (1999) > Paper 11 open journal systems 


Edge Occupation Measure for a Reversible Markov Chain

Nadine Guillotin, Université Claude Bernard - Lyon 1


Abstract
In this note, we study the Gaussian fluctuations of the edge occupation measure for a reversible Markov chain and give a nice description of the covariance matrix. Then we give some large deviations results concerning this occupation measure.


Full text: PDF | PostScript

Pages: 87--90

Published on: October 18, 1999


Bibliography
  1. Dembo, A., Zeitouni, O., Large Deviations Techniques and Applications, Jones and Bartlett Publishers(1992) Math Review link
  2. Gordin, M. I., Lifsic, B. A., The central limit theorem for stationary Markov processes, Soviet Math. Dokl., (1978), Vol. 19, No.2, 392--394. Math Review link
  3. Kemeny, J.G., Snell, J. L., Finite Markov Chains, Springer Verlag, New York (1976) Math Review link
















Research
Support Tool
Capture Cite
View Metadata
Printer Friendly
Context
Author Address
Action
Email Author
Email Others


Home | Contents | Submissions, editors, etc. | Login | Search | EJP

Electronic Communications in Probability. ISSN: 1083-589X